JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Ricci Semi-Symmetric Lightlike Hypersurfaces of an Indefinite Cosymplectic Space Form
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 4,  2013, pp.593-602
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.4.593
 Title & Authors
Ricci Semi-Symmetric Lightlike Hypersurfaces of an Indefinite Cosymplectic Space Form
Gupta, Ram Shankar;
  PDF(new window)
 Abstract
This paper is devoted to study Ricci semi-symmetric lightlike hypersurfaces of an indefinite cosymplectic space form with structure vector field tangent to hypersurface. The condition for Ricci tensor of lightlike hypersurface of indefinite cosymplectic space form to be semi-symmetric and parallel have been obtained. An example of non-totally geodesic Ricci semi-symmetric lightlike hypersurface in have been given.
 Keywords
Degenerate metric;lightlike hypersurfaces;indefinite cosymplectic space form;
 Language
English
 Cited by
 References
1.
B. E., Abdalla, F., Dillen: A Ricci semi-symmetric hypersurface of Euclidean space which is not semi-symmetric, Proc. Amer. Math. Soc., 130(2002), 1805-1808. crossref(new window)

2.
A. Bejancu, Null hypersurfaces of semi-Euclidean spaces, Saitama Math J., 14(1996), 25-40.

3.
F. Defever, R. Deszcz, Z. Sentruk, L. Verstraelen and S. Yaprak, P. J. Ryan's problem in semi-riemannian space forms, Glasgow Math. J., 41(1999), 271-281. crossref(new window)

4.
F. Defever, Ricci-semisymmetric hypersurfaces, Balkan J. of Geometry and its appl., 5(2000), 81-91.

5.
J. Deprez, Semi-parallel surfaces in Euclidean space, J. of Geometry, 25(1985), 192-200. crossref(new window)

6.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, (1996).

7.
G. D. Ludden, Submanifolds of cosympletic manifolds, Journal of Differential Geometry, 4(1970), 237-244.

8.
Y. Matsuyama, Complete hypersurfaces with R:S = 0 in $E^{n+1}$, Proc. Amer. Math. Soc., 88(1983), 119-123.

9.
K. Nomizu, On hypersurfaces satisfying a certain condition on the curvature tensor, Tohoku Math. J., 20(1986), 46-59.

10.
P. J. Ryan, Hypersurfaces with parallel Ricci tensor, Osaka J. Math., 8(1971), 251-259.

11.
P. J. Ryan, A class of complex hypersurfaces, Colloquium Math., 26(1972), 175-182.

12.
B. Sahin, Lightlike hypersurfaces of semi-Euclidean spaces satisfying curvature conditions of semi-symmetry type, Turk. J. Math., 31(2007), 139-162.

13.
Z. Szabo, Structure theorems on Riemannian spaces satisfying R(X, Y ),R = 0, the local version, J. Differential Geometry, 17(1982), 531-582.

14.
S. Tanno, Hypersurfaces satisfying a certain condition on the Ricci tensor, Tohoku Math. J., 21(1969), 297-303. crossref(new window)

15.
R. Gunes, B. Sahin and E. Kilic, On lightlike hypersurfaces of a semi-Riemannian space form, Turk. J. Math., 27(2003), 283-297.